# SDR DALA2016120909712

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT STA Y=1133 AND LONGERON 2R IN THE AFT ACCESSORY COMPARTMENT. FRAME WAS REPLACED PER SRM 51-41-02 AND DRAWING 5913595 REV AP.
